MathSciNet Relay Station
MathSciNet bibliographic data
MR1232190 (94h:35074) 35J65 (35B30 35J20)
Ren, Xiaofeng; Wei, Juncheng On a two-dimensional elliptic problem with large exponent in nonlinearity. Trans. Amer. Math. Soc. 343 (1994), no. 2, 749–763.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement